# SDR CKSA9600057

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SPIM - FLT 74558 - DECLARED EMERGENCY, LANDED AT SPIM.  ON POST-FLIGHT INSPECTION, FOUND SEVERE DAMAGE TO RIGHT WING TIP, RIGHT AILERON, NR 1 ENGINE COWLS, NR 2 ENGINE COWLS, LEFT WING LEADING EDGE, LEFT FLAP AND LEFT AILERON.  (X)
